# SDR ASAA2023092645347

- Difficulty date: September 26, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,871 hours, 10,986 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG LT VSV DRAIN {IN ENGINE BOTTOM DRAIN CLUSTER }IS LEAKING 12 DROPS PER MINUTE. GROUNDED - YES. ON DEFERRAL.
